Advertisement

Science China Mathematics

, Volume 62, Issue 5, pp 853–890 | Cite as

Ground state solutions for a class of fractional Kirchhoff equations with critical growth

  • Xiaoming HeEmail author
  • Wenming Zou
Articles
  • 35 Downloads

Abstract

In this paper, we study the effect of lower order perturbations in the existence of positive solutions to the fractional Kirchhoff equation with critical growth \(\left(a+b\int_{\mathbb{R}^{3}}|(-\triangle)^\frac{s}{2}u|^{2}dx\right)(-\triangle)^{s}u+V(x)u=\mu|\mu^{p-1}u+|u|^{2_s^*}-^{2}u, x\epsilon{\mathbb{R^3}},\) where a; b > 0 are constants, μ > 0 is a parameter, \(s\in(\frac{3}{4},1),\;1<p<2_s^*-1=\frac{3+2s}{3-2s}\), and V : ℝ3 → ℝ is a continuous potential function. For suitable assumptions on V, we show the existence of a positive ground state solution, by using the methods of the Pohozaev-Nehari manifold, Jeanjean’s monotonicity trick and the concentration-compactness principle due to Lions (1984).

Keywords

fractional Kirchhoff equations ground state solutions Pohozaev-Nehari manifold critical Sobolev exponent 

MSC(2010)

35J60 35J70 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The first author was supported by National Natural Science Foundation of China (Grant Nos. 11771468 and 11271386). The second author was supported by National Natural Science Foundation of China (Grant Nos. 11771234 and 11371212). The authors thank the referees for their careful reading of the manuscript and helpful comments.

References

  1. 1.
    Alves C O, Correa F J S A, Ma T F. Positive solutions for a quasilinear elliptic equation of Kirchhoff type. Comput Math Appl, 2005, 49: 85–93MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ambrosio V, Isernia T. A multiplicity result for a fractional Kirchhoff equation in RN with a general nonlinearity. Commun Contemp Math, 2018, 20: 1750054MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Arosio A, Panizzi S. On the well-posedness of the Kirchhoff string. Trans Amer Math Soc, 1996, 348: 305–330MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Autuori G, Fiscella A, Pucci P. Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity. Nonlinear Anal, 2015, 125: 699–714MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Baraket S, Bisci G M. Multiplicity results for elliptic Kirchhoff-type problems. Adv Nonlinear Anal, 2017, 6: 85–93MathSciNetzbMATHGoogle Scholar
  6. 6.
    Barris B, Colorado E, de Dablo A, et al. On some critical problems for the fractional Laplacian. J Differential Equations, 2012, 252: 6133–6162MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Bisci G M. Sequence of weak solutions for fractional equations. Math Res Lett, 2014, 21: 241–253MathSciNetGoogle Scholar
  8. 8.
    Bisci G M, Rădulescu V, Servadei R. Variational Methods for Nonlocal Fractional Problems: With a Foreword by Jean Mawhin. Encyclopedia of Mathematics and Its Applications, vol. 162. Cambridge: Cambridge University Press, 2016CrossRefGoogle Scholar
  9. 9.
    Bisci G M, Repovš D. On doubly nonlocal fractional elliptic equations. Rend Lincei Mat Appl, 2015, 26: 161–176MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Bisci G M, Tulone F. An existence result for fractional Kirchhoff-type equations. J Anal Appl, 2016, 35: 181–197MathSciNetzbMATHGoogle Scholar
  11. 11.
    Bisci G M, Vilasi L. On a fractional degenerate Kirchhoff-type problem. Commun Contemp Math, 2017, 19: 1550088MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Brändle C, Colorado E, de Pablo A, et al. A concave-convex elliptic problem involving the fractional Laplacian. Proc Roy Soc Edinburgh Sect A, 2013, 142: 39–71MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Brezis H, Nirenberg L. Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm Pure Appl Math, 1983, 36: 437–477MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Caffarelli L, Silvestre L. An extension problem related to the fractional Laplacian. Comm Partial Differential Equations, 2007, 32: 1245–1260MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Chang X, Wang Z-Q. Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity. Nonlinearity, 2013, 26: 479–494MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Chipot M, Lovat B. Some remarks on nonlocal elliptic and parabolic problems. Nonlinear Anal, 1997, 30: 4619–4627MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    D’Ancona P, Spagnolo S. Global solvability for the degenerate Kirchhoff equation with real analytic data. Invent Math, 1992, 108: 247–262MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Davila J, del Pino M, Wei J. Concentrating standing waves for the fractional nonlinear Schrödinger equation. J Differential Equations, 2014, 256: 858–892MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Di Nezza E, Palatucci G, Valdinoci E. Hitchhiker’s guide to the fractional Sobolev spaces. Bull Sci Math, 2012, 136: 521–573MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Dipierro S, Medina M, Valdinoci E. Fractional elliptic problems with critical growth in the whole of RN. ArXiv:1506.01748vl, 2015zbMATHGoogle Scholar
  21. 21.
    Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian. Matematiche (Catania), 2013, 68: 201–216MathSciNetzbMATHGoogle Scholar
  22. 22.
    doó J M, Miyagaki O H, Squassina M. Critical and subcritical fractional problems with vanishing potentials. Commun Contemp Math, 2016, 18: 1550063MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Druet O, Hebey E, Robert F. Blow-Up Theory for Elliptic PDEs in Riemannian Geometry. Mathematical Notes, vol. 45. Princeton: Princeton University Press, 2004zbMATHGoogle Scholar
  24. 24.
    Fabes B E, Kenig C E, Serapioni R P. The local regularity of solutions of degenerate elliptic equations. Comm Partial Differential Equations, 1982, 7: 77–116MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Felmer P, Quaas A, Tan J. Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian. Proc Roy Soc Edinburgh Sect A, 2012, 142: 1237–1262MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Fiscella A, Pucci P. p-fractional Kirchhoff equations involving critical nonlinearities. Nonlinear Anal Real World Appl, 2017, 35: 350–378MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Fiscella A, Servadei R, Valdinoci E. Density properties for fractional Sobolev spaces. Ann Acad Sci Fenn Math, 2015, 40: 235–253MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Fiscella A, Valdinoci E. A critical Kirchhoff type problem involving a nonlocal operator. Nonlinear Anal, 2014, 94: 156–170MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Ge B, Zhang C. Existence of a positive solution to Kirchhoff problems involving the fractional Laplacian. J Anal Appl, 2015, 34: 419–434MathSciNetzbMATHGoogle Scholar
  30. 30.
    He X, Zou W. Existence and concentration result for the fractional Schrödinger equations with critical nonlinearities. Calc Var Partial Differential Equations, 2016, 55: 91CrossRefzbMATHGoogle Scholar
  31. 31.
    He Y, Li G. Standing waves for a class of Kirchhoff type problems in R3 involving critical Sobolev exponents. Calc Var Partial Differential Equations, 2015, 54: 3067–3106MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Jeanjean L. On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on RN. Proc Roy Soc Edinburgh Sect A, 1999, 129: 787–809MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Jeanjean L, Tanaka K. A positive solution for a nonlinear Schrödinger equation on RN. Indiana Univ Math J, 2005, 54: 443–464MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Kirchhoff G. Mechanik. Leipzig: Teubner, 1883zbMATHGoogle Scholar
  35. 35.
    Laskin N. Fractional quantum mechanics and Levy path integrals. Phys Lett A, 2000, 268: 298–305MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Laskin N. Fractional Schrödinger equation. Phys Rev E (3), 2002, 66: 056108–056114MathSciNetCrossRefGoogle Scholar
  37. 37.
    Li G, Ye H. Existence of positive ground state solutions for the nonlinear Kirchhoff type equations in R3. J Differential Equations, 2014, 257: 566–600MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Lions P L. The concentration-compactness principle in the calculus of variation: The locally compact case. Part I. Ann Inst H Poincaré Anal Non Linéaire, 1984, 1: 109–145MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Lions P L. The concentration-compactness principle in the calculus of variation: The locally compact case. Part II. Ann Inst H Poincaré Anal Non Linéaire, 1984, 1: 223–283MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Liu Z, Squassina M, Zhang J. Ground states for fractional Kirchhoff equations with critical nonlinearity in low dimension. NoDEA Nonlinear Differential Equations Appl, 2017, 24: 50MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Nyamoradi N, Teng K. Existence of solutions for a Kirchhoff-type nonlocal operators of elliptic type. Commun Pure Appl Anal, 2015, 14: 361–371MathSciNetCrossRefzbMATHGoogle Scholar
  42. 42.
    Pohozaev S I. A certain class of quasilinear hyperbolic equations. Mat Sb, 1975, 96: 152–166MathSciNetGoogle Scholar
  43. 43.
    Pucci P, Saldi S. Critical stationary Kirchhoff equations in RN involving nonlocal operators. Rev Mat Iberoam, 2016, 32: 1–22MathSciNetCrossRefzbMATHGoogle Scholar
  44. 44.
    Pucci P, Xiang M, Zhang B. Multiple solutions for nonhomogeneous Schrödinger-Kirchhoff equations involving the fractional p-Laplacian in RN: Calc Var Partial Differential Equations, 2015, 54: 2785–2806Google Scholar
  45. 45.
    Rabinowitz P H. On a class of nonlinear Schrödinger equations. Z Angew Math Phys, 1992, 43: 270–291MathSciNetCrossRefzbMATHGoogle Scholar
  46. 46.
    Ruiz D. The Schrödinger-Poisson equation under the effect of a nonlinear local term. J Funct Anal, 2006, 237: 655–674MathSciNetCrossRefzbMATHGoogle Scholar
  47. 47.
    Secchi S. Ground state solutions for nonlinear fractional Schrödinger equations in RN. J Math Phys, 2013, 54: 031501MathSciNetCrossRefzbMATHGoogle Scholar
  48. 48.
    Servadei R, Valdinoci E. The Brezis-Nirenberg result for the fractional Laplacian. Trans Amer Math Soc, 2015, 367: 67–102MathSciNetCrossRefzbMATHGoogle Scholar
  49. 49.
    Silvestre L. Regularity of the obstacle problem for a fractional power of the Laplace operator. Comm Pure Appl Math, 2007, 60: 67–112MathSciNetCrossRefzbMATHGoogle Scholar
  50. 50.
    Struwe M. A global compactness result for elliptic boundary value problems involving limiting nonlinearities. Math Z, 1984, 187: 511–517MathSciNetCrossRefzbMATHGoogle Scholar
  51. 51.
    Teng K. Existence of ground state solutions for the nonlinear fractional Schrödinger-Poisson system with critical Sobolev exponent. J Differential Equations, 2016, 261: 3061–3106MathSciNetCrossRefzbMATHGoogle Scholar
  52. 52.
    Willem M. Minimax Theorems. Boston: Birkhäuser, 1996CrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.College of ScienceMinzu University of ChinaBeijingChina
  2. 2.Department of Mathematical SciencesTsinghua UniversityBeijingChina

Personalised recommendations